Monoides et semi-anneaux continus.
Semigroup forum, Tome 37 (1988) no. 1, pp. 59-78
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
complete and countably complete monoids, naturally fully ordered continuous monoid, c-complete semirings, naturally partially ordered, t- complete monoids, ct-complete monoids
@article{SF_1988__37_1_134915,
author = {D. Krob},
title = {Monoides et semi-anneaux continus.},
journal = {Semigroup forum},
pages = {59--78},
year = {1988},
volume = {37},
number = {1},
zbl = {0649.16032},
url = {http://geodesic.mathdoc.fr/item/SF_1988__37_1_134915/}
}
D. Krob. Monoides et semi-anneaux continus.. Semigroup forum, Tome 37 (1988) no. 1, pp. 59-78. http://geodesic.mathdoc.fr/item/SF_1988__37_1_134915/